Is it possible that supplements aren't responsible for sudden issues? Yes.
Introducing new supplements can absolutely cause some initial gas, bloating, etc. Strong probiotics, for example, can cause die-off effect: headaches, skin irritations, digestive discomforts, etc.
Introducing a new supplement to the body can cause some form of digestive discomfort as can diet changes by suddenly adding in lots of fruits, vegetables, and protein into the diet.
How does one help avoid this? Ease into all new products. Start with a gut health plan and don't start with really aggressive probiotics if you have an ultra sensitive stomach. Read all the ingredients on the label. For example, if stevia extract sets you off, don't buy a product with stevia extract in it.
But what is going on when you have been on a gut health protocol over a period of time, things are going well, and suddenly out of nowhere you have discomforts like diarrhea, brain fog, headaches, fevers, etc.?
That's most likely not because of the products.
There are a whole host of potential other issues that can trigger sudden stomach issues. Personally speaking, when I get super stressed it wrecks my stomach. That's not a product issue. That's a me not managing my stress or life well issue. I frankly double down on the immunoglobulins, Mucosave™, and probiotic products during this time.
Since last October, I have been getting what I call "urgency" messages from customers asking about sudden problems coming out of nowhere. More than 90% of these issues have been the result of a sudden sickness that is going around, travel, medication changes, antibiotic use, high stress, and diet changes. I got roughly 50+ messages within two days after Thanksgiving from people that "were doing so well" and that suddenly had really bad stomach issues after a holiday of binging and drinking alcohol.
Whenever you are working on health, be mindful of everything going on. It will help you a lot.
If you have questions, send us a DM on Instagram @silverfernbrand.